# SDR ASOA2013062103867

- Difficulty date: May 30, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 31,181 hours, 27,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280  BRACKET CRACKED LT SIDE.   R & R WITH SERVICEABLE PART IAW SRM 51-42-20, SRM 51-42-06, SRM 51-22-00 AND SRM 51-42-20, AMM 51-25-00, AMM 51-25-56.
